# SDR VNAA9809012

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Metering Unit
- Part number: AC69895
- Condition: Failed
- Location: Lt Brakes
- Part time: 61,094 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE RIGHTHAND AND LEFTHAND BRAKES STARTED PULSATING, DURING TAXI AND WHEN STOPPED.  THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-03.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
